# SDR RRXA11390

- Difficulty date: July 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 4758514U511
- Condition: Cracked
- Location: Sta 1260 L33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C-PIT FITTING AFT SIDE OF STA 1260 L33R IS CRACKED.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0
